# SDR QXEA2009111600950

- Difficulty date: November 12, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 20,443 hours, 20,934 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Filter
- Condition: Damaged
- Location: Selector Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR DOOR (AMBER) LIGHT REMAINED ILLUMINATED FOR APPROX 30 SECONDS AFTER SELECTION OF GEAR UP.  THE RT RED LAMP AND HANDLE LAMP WERE ALSO ILLUMINATED.  FOUND SECONDARY MLG ALT SELECTOR VALVE FILTER CRUSHED.  FILTER WAS REPLACED AND ALL OPERATION CHECKS AND TESTS CHECK GOOD.  ACFT RETURNED TO SERVICE.
